# SDR AALA20050281

- Difficulty date: April 21, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT RIGHT HAND SEAT ROW 20 AND 21 INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY LIGHTS AT RIGHT HAND SEAT 20 AND 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
